Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 11, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Feb 1, 2011, 4:42 PM CST for Jackson County, Mississippi. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 1, 2011, 4:42 PM CST (22:42 UTC)
- Expired
- Feb 1, 2011, 5:12 PM CST
- In force
- 30 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
County Jackson County, MS
The radar
The Mobile radar (KMOB), 45 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 1, 1:03 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.7 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 464 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 437 m²/s²
- 0-3 km storm-relative helicity
- 526 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
580
WUUS54 KLIX 012242
SVRLIX
MSC059-012345-
/O.NEW.KLIX.SV.W.0011.110201T2242Z-110201T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
442 PM CST TUE FEB 1 2011
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JACKSON COUNTY IN SOUTHERN MISSISSIPPI...
THIS INCLUDES THE CITIES OF...PASCAGOULA...OCEAN SPRINGS...MOSS
POINT...ESCATAWPA...
* UNTIL 545 PM CST
* AT 438 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
GULF PARK ESTATES...OR NEAR OCEAN SPRINGS...AND MOVING NORTHEAST AT
70 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GAUTIER...VANCLEAVE AND WADE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR SOUTHERN MISSISSIPPI.
&&
LAT...LON 3036 8857 3037 8860 3036 8862 3034 8869
3039 8880 3043 8885 3043 8886 3074 8887
3075 8887 3074 8842 3060 8840 3038 8839
TIME...MOT...LOC 2242Z 239DEG 59KT 3041 8869
$$2 follow-up statements
238
WWUS54 KLIX 012258
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
458 PM CST TUE FEB 1 2011
MSC059-012345-
/O.CON.KLIX.SV.W.0011.000000T0000Z-110201T2345Z/
JACKSON MS-
458 PM CST TUE FEB 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CST
FOR EASTERN JACKSON COUNTY...
AT 456 PM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 6 MILES NORTHEAST OF ESCATAWPA...MOVING
NORTHEAST AT 70 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR SOUTHERN MISSISSIPPI.
&&
LAT...LON 3036 8857 3037 8860 3036 8862 3034 8869
3041 8873 3074 8864 3074 8842 3060 8840
3038 8839
TIME...MOT...LOC 2258Z 239DEG 59KT 3054 8843
$$456
WWUS54 KLIX 012312
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
512 PM CST TUE FEB 1 2011
MSC059-012322-
/O.CAN.KLIX.SV.W.0011.000000T0000Z-110201T2345Z/
JACKSON MS-
512 PM CST TUE FEB 1 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JACKSON COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR SOUTHERN MISSISSIPPI.
LAT...LON 3036 8857 3037 8860 3036 8862 3034 8869
3041 8873 3074 8864 3074 8842 3060 8840
3038 8839
TIME...MOT...LOC 2312Z 239DEG 59KT 3065 8820
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 1, 11:57 AM CST, 4 hours 45 minutes earlier.
Area forecast discussion, Feb 1, 11:57 AM CST, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1157 AM CST TUE FEB 1 2011
.AVIATION...
...18Z TAF ISSUANCE...
WIDESPREAD SHOWERS HAVE DEVELOPED AHEAD OF THE MAIN LINE AND WILL
AFFECT ALL 8 TAF SITES THROUGH 22Z. ERGO...PREVAILING IFR
CONDITION WILL THE RULE WITH TEMPO VLIFR CONDITIONS DUE TO VIS
RESTRICTIONS. WINDS WILL SHIFT TO THE NORTHWEST BEHIND THE FRONTAL
PASSAGE FOR ALL TAF SITES BETWEEN 22Z AND 02Z WITH STRONG WINDS.
CEILING WILL ASCEND OVERNIGHT AS COLD AIR PUSHES IN FROM THE
NORTH.
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...HARD FREEZE WARNING FROM MIDNIGHT WEDNESDAY TO 8 AM WEDNESDAY
FOR THE FOLLOWING ZONES: EAST FELICIANA...POINTE
COUPEE...ST. HELENA...AND WEST FELICIANA.
WIND ADVISORY UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING ZONES:
LOWER JEFFERSON...LOWER LAFOURCHE...LOWER
PLAQUEMINES...LOWER ST. BERNARD...LOWER
TERREBONNE...ORLEANS...ST. CHARLES...ST. JOHN THE
BAPTIST...UPPER JEFFERSON...UPPER PLAQUEMINES...AND UPPER
ST. BERNARD.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM WEDNESDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
SMALL CRAFT ADVISORY UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL
WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
FROM 20 TO 60 NM...COASTAL WATERS FROM THE PORT FOURCHON TO
LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
FROM 20 TO 60 NM...AND COASTAL WATERS FROM THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM.
MS...HARD FREEZE WARNING FROM MIDNIGHT WEDNESDAY TO 8 AM WEDNESDAY
FOR THE FOLLOWING ZONES: AMITE...PIKE...AND WILKINSON.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM WEDNESDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
SMALL CRAFT ADVISORY UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL
WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
FROM 20 TO 60 NM...COASTAL WATERS FROM THE PORT FOURCHON TO
LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
FROM 20 TO 60 NM...AND COASTAL WATERS FROM THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM.
&&Hazardous weather outlook, Feb 1, 12:31 PM CST, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1231 PM CST TUE FEB 1 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040- 046>050-056>070-MSZ068>071-077-080>082-021845- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL- PEARL RIVER-HANCOCK-HARRISON-JACKSON- 1231 PM CST TUE FEB 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE WEATHER THIS AFTERNOON FOR THE ENTIRE OUTLOOK AREA. THE MAIN TIME FRAME APPEARS TO BE DURING THE AFTERNOON HOURS AND ALL MODES OF SEVERE WEATHER ARE POSSIBLE FOR THE ENTIRE OUTLOOK AREA. A VERY STRONG SYSTEM WILL MOVE THROUGH THE LOWER MISSISSIPPI VALLEY TODAY AND DRAG A COLD FRONT THROUGH THE REGION THIS AFTERNOON AND EVENING. THIS SYSTEM WILL HAVE AMPLE SHEAR... MOISTURE AND FORCING TO WORK WITH BUT INSTABILITY WILL BE A LIMITING FACTOR IN COVERAGE OF SEVERE STORMS. LARGE HAIL... DAMAGING STRAIGHT LINE WINDS...AND EVEN A FEW TORNADOES WILL BE POSSIBLE. HEAVY RAIN WILL ALSO BE POSSIBLE. STORM TOTAL RAINFALL WILL GENERALLY BE AROUND 1 INCH. HOWEVER...LOCALIZED HIGHER AMOUNTS WILL BE POSSIBLE. THE THREAT OF THUNDERSTORMS WILL END AROUND 2 PM NEAR BATON ROUGE AND THE SOUTHWEST CORNER OF MISSISSIPPI. WINDS... THIS STORM SYSTEM WILL ALSO BRING STRONG WINDS TO THE LAND AND COASTAL WATERS TODAY THROUGH WEDNESDAY. A WIND ADVISORY IS IN EFFECT FOR ALL LAND AREAS THIS AFTERNOON...AND FOR COASTAL SOUTHEAST LOUISIANA THIS EVENING. WINDS WILL GENERALLY RANGE FROM 20 TO 25 MPH SUSTAINED AHEAD OF THE FRONT WITH GUSTS POSSIBLY APPROACHING 35 MPH. A SMALL CRAFT ADVISORY IS ALSO IN EFFECT TODAY THROUGH WEDNESDAY AFTERNOON. WINDS OF 20 TO 30 KNOTS WILL BE POSSIBLE OVER ALL OF THE GULF WATERS DURING THIS TIME AND SEAS COULD REACH 9 FEET IN THE OUTER WATERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MARINE... A SMALL CRAFT ADVISORY WILL STILL BE EFFECT FOR MUCH OF THE COASTAL WATERS WITH WINDS TO 20 TO 25 KNOTS AND HIGH GUSTS. SEAS OF 9 FEET ARE STILL POSSIBLE IN THE OUTER WATERS. WINTER PRECIPITATION... THERE IS A CHANCE FOR A WINTRY MIX OF PRECIPITATION ACROSS SOUTHWEST MISSISSIPPI AND ADJACENT LOUISIANA PARISHES INCLUDING PARTS OF THE BATON ROUGE METRO THURSDAY MORNING INTO THROUGH FRIDAY MORNING AS A LOW PRESSURE CENTER IN THE GULF OF MEXICO TRIES TO SPREAD PRECIPITATION NORTH INTO A COLD AIRMASS. AT THIS TIME THE MAIN CONCERN APPEARS TO BE FREEZING RAIN AND SLEET BUT CONFIDENCE IS LOW RIGHT NOW. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS REQUESTED THIS AFTERNOON. AFTER TODAY IT MAY BE NEEDED AGAIN IN ANTICIPATION OF WINTER WEATHER THURSDAY AND FRIDAY..FEBRUARY THIRD AND FOURTH. 22/TD
In the hours before
Local storm report, Feb 1, 2:11 PM CST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
211 PM CST TUE FEB 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG 5 NNW DARLINGTON 30.94N 90.81W
02/01/2011 ST. HELENA LA LAW ENFORCEMENT
TREE BLOWN DOWN BLOCKING HIWAY 432 IN CHIPOLA AREA.
REPORTED BY SHERIFFS OFFICE.
0120 PM TSTM WND DMG 1 SW KENTWOOD 30.92N 90.53W
02/01/2011 TANGIPAHOA LA LAW ENFORCEMENT
TREE BLOWN DOWN ON HIGHWAY 1049. REPORTED BY KENTWOOD PD.
&&
98/SOSpecial weather statement, Feb 1, 2:41 PM CST, 2 hours 1 minute before
LAZ059>070-012145- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 241 PM CST TUE FEB 1 2011 ...LINE OF STRONG THUNDERSTORMS MOVING EAST AFFECTING ST. CHARLES PARISH...ST. BERNARD PARISH...JEFFERSON PARISH...ORLEANS PARISH... LAFOURCHE PARISH...PLAQUEMINES PARISH...TERREBONNE PARISH... AT 237 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 6 MILES NORTH OF KENNER TO 35 MILES SOUTHWEST OF GALLIANO...MOVING EAST AT 40 MPH. THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND... HARAHAN...AVONDALE...METAIRIE...BRIDGE CITY...WESTWEGO...BARATARIA... MARRERO...JEAN LAFITTE...LAFITTE...NEW ORLEANS...GOLDEN MEADOW... HARVEY...GRETNA...TIMBERLANE...LAKEFRONT AIRPORT...TERRYTOWN...BELLE CHASSE...CHALMETTE...MYRTLE GROVE...EAST NEW ORLEANS...VIOLET... LEEVILLE...LAKE CATHERINE...YSCLOSKEY...POINTE A LA HACHE...PORT SULPHUR AND EMPIRE THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO DIME SIZE HAIL...AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING FOR SOUTHERN MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 300 PM CST TUESDAY AFTERNOON FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
Special weather statement, Feb 1, 2:43 PM CST, 1 hour 59 minutes before
LAZ039-040-MSZ077-080-081-012145- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 243 PM CST TUE FEB 1 2011 ...LINE OF STRONG THUNDERSTORMS MOVING EAST AFFECTING WASHINGTON PARISH...PEARL RIVER COUNTY...HANCOCK COUNTY...ST. TAMMANY PARISH... HARRISON COUNTY... AT 242 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 13 MILES WEST OF POPLARVILLE TO 10 MILES SOUTH OF MANDEVILLE...MOVING EAST AT 40 MPH. THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND... LACOMBE...MCNEIL...SLIDELL AIRPORT...PICAYUNE...EDEN ISLE...PEARL RIVER...SLIDELL...STENNIS SPACE CENTER...KILN AND DIAMONDHEAD THE PRIMARY THREATS FROM THESE STORMS WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING FOR SOUTHERN MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 300 PM CST TUESDAY AFTERNOON FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. 95/DM
Local storm report, Feb 1, 3:17 PM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
317 PM CST TUE FEB 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 4 NW HAHNVILLE 30.01N 90.47W
02/01/2011 ST. CHARLES LA EMERGENCY MNGR
TREE BLOWN DOWN ON A HOUSE IN THE KILLONA COMMUNITY.
0240 PM TSTM WND DMG 5 SE HAHNVILLE 29.92N 90.36W
02/01/2011 ST. CHARLES LA EMERGENCY MNGR
TREE BLOWN DOWN ON POWER LINE.
&&
FREVITTELocal storm report, Feb 1, 3:30 PM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
330 PM CST TUE FEB 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG FRANKLINTON 30.85N 90.14W
02/01/2011 WASHINGTON LA FIRE DEPT/RESCUE
FEW TREES BLOWN DOWN ALONG WITH POWER LINE.
&&
FREVITTESpecial weather statement, Feb 1, 3:41 PM CST, 1 hour 1 minute before
LAZ061>064-067>070-012245- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 341 PM CST TUE FEB 1 2011 ...LINE OF STRONG THUNDERSTORMS MOVING EAST AFFECTING ST. BERNARD PARISH...JEFFERSON PARISH...ORLEANS PARISH...LAFOURCHE PARISH... PLAQUEMINES PARISH... AT 337 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 26 MILES NORTHEAST OF CHALMETTE TO 9 MILES SOUTHWEST OF PORT SULPHUR...MOVING EAST AT 50 MPH. THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND... EMPIRE...BURAS...BOOTHVILLE AND VENICE THE PRIMARY THREATS FROM THESE STORMS ARE PEA TO DIME SIZE HAIL AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING FOR SOUTHERN MISSISSIPPI.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 5:05 AM CST | Hard Freeze Warning | LIX | Amite, Pike, Wilkinson | 27 hr |
| Feb 1, 5:05 AM CST | Wind Advisory | LIX | Amite, Pearl River, Pike, Walthall, Wilkinson | 25 hr |
| Feb 1, 11:01 AM CST | Severe Thunderstorm Warning | LIX | Amite, Wilkinson | 59 min |
| Feb 1, 12:00 PM CST | Severe Thunderstorm Warning | LIX | Amite, Wilkinson | 45 min |
| Feb 1, 12:45 PM CST | Severe Thunderstorm Warning | LIX | Amite, Pike, Walthall | 60 min |
| Feb 1, 1:17 PM CST | Severe Thunderstorm Warning | LIX | Pearl River, Pike, Walthall | 58 min |
| Feb 1, 1:41 PM CST | Severe Thunderstorm Warning | LIX | Pearl River | 64 min |
| Feb 1, 2:11 PM CST | Severe Thunderstorm Warning | LIX | Pearl River, Walthall | 49 min |
| Feb 1, 2:58 PM CST | Severe Thunderstorm Warning | LIX | Pearl River | 32 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.